MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209018A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 6th november, 2023 getinge became aware of an issue with one of our surgical lights ¿ volista access.As it was stated the ceiling cover was falling down.The technician stated that after fixing the ceiling cover, it was tested to see if it would naturally come down due to its own weight, but it did not come down.Then, it was checked if the cover had lowered due to contact with an arm, etc., but there were no noticeable collision marks, so it is unlikely that this was the cause of the lowering.There was no injury reported, however we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 version of model # and d4 catalog # and d4 serial # and h4 manufacture date, d4 unique identifier (udi), h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous d1 brand name: volista access corrected d1 brand name: volista, previous d4 version of model # ard568806906, corrected d4 version of model # ardvcs209018a, previous d4 catalog # ard568806906, corrected d4 catalog # none, previous d4 serial #(b)(6), corrected d4 serial # (b)(6), previous d4 unique identifier (udi) #: n/a, corrected d4 unique identifier (udi) #: (b)(4), previous h4 manufacture date: 2023-05-31, corrected h4 manufacture date: 2022-08-19, previous h3a device evaluated by manufacturer: no, corrected h3a device evaluated by manufacturer: yes, previous h3b device not eval provide code: other, corrected h3b device not eval provide code: n/a, previous h3c if other provide code - explain: device not returned to manufacturer, corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of our surgical lights ¿ volista access.As it was stated the ceiling cover was falling down.The technician stated that after fixing the ceiling cover, it was tested to see if it would naturally come down due to its own weight, but it did not come down.Then, it was checked if the cover had lowered due to contact with an arm, etc., but there were no noticeable collision marks, so it is unlikely that this was the cause of the lowering.There was no injury reported, however we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: it was reported that the ceiling cover started to fall down.By design the sealing rubber assembled on the tube, under the cover, holds the cover in place.According to the information provided, the technician checked to see if the rubber was loose, but it was tightly tightened and did not come down.After fixing the ceiling cover, he tested to see if it would naturally come down due to its own weight, but it did not come down.The cause of the sealing rubber displacement could not be determined.The cover was fixed again while it was in contact with the ceiling and confirmed that it did not move.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18197964
Report Number9710055-2023-00907
Device Sequence Number15290140
Product Code FSY
UDI-Device Identifier03700712420505
UDI-Public(01)03700712420505
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVCS209018A
Device Catalogue NumberARD568806906
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date11/23/2023
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown